Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lyubeznik numbers of irreducible projective varieties depend on the embedding


Author: Botong Wang
Journal: Proc. Amer. Math. Soc. 148 (2020), 2091-2096
MSC (2010): Primary 32S60, 14F17, 14F05, 55N25
DOI: https://doi.org/10.1090/proc/14889
Published electronically: January 15, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct irreducible complex projective varieties such that the Lyubeznik numbers of their affine cones depend on the choices of projective embeddings. The main ingredient is the recent work of Reichelt-Saito-Walther, where the Lyubeznik numbers are reinterpreted using perverse sheaves and reducible projective varieties with dependent Lyubeznik numbers are constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32S60, 14F17, 14F05, 55N25

Retrieve articles in all journals with MSC (2010): 32S60, 14F17, 14F05, 55N25


Additional Information

Botong Wang
Affiliation: Department of Mathematics, University of Wisconsin-Madison, 480 Lincoln Drive, Madison, Wisconsin 53706-1388
Email: wang@math.wisc.edu

DOI: https://doi.org/10.1090/proc/14889
Received by editor(s): April 10, 2019
Received by editor(s) in revised form: September 16, 2019
Published electronically: January 15, 2020
Additional Notes: The author is partially supported by the NSF grant DMS-1701305.
Communicated by: Claudia Polini
Article copyright: © Copyright 2020 American Mathematical Society